Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 83, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2008, 6:06 AM CDT for Franklin County, Arkansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2008, 6:06 AM CDT (11:06 UTC)
- Expired
- Mar 30, 2008, 6:30 AM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 6:06 AM CDT | HAIL 0.75 | 1 S Jethro, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 301106 SVRTSA ARC047-301130- /O.NEW.KTSA.SV.W.0083.080330T1106Z-080330T1130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 606 AM CDT SUN MAR 30 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 630 AM CDT * AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF CASS... MOVING EAST AT 60 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CASS. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3576 9369 3555 9370 3549 9392 3566 9399 TIME...MOT...LOC 1106Z 251DEG 53KT 3561 9383 $$
1 follow-up statement
000 WWUS54 KTSA 301123 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 623 AM CDT SUN MAR 30 2008 ARC047-301133- /O.EXP.KTSA.SV.W.0083.000000T0000Z-080330T1130Z/ FRANKLIN AR- 623 AM CDT SUN MAR 30 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN COUNTY EXPIRES AT 630 AM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3576 9369 3555 9370 3549 9392 3566 9399 TIME...MOT...LOC 1123Z 251DEG 53KT 3569 9354 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:29 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Mar 30, 3:29 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 329 AM CDT SUN MAR 30 2008 .DISCUSSION... WIDESPREAD CONVECTION DEVELOPED THIS MORNING WITHIN BROAD LOW LEVEL JET AXIS...AND THIS FORCING REGIME IS LIKELY TO REMAIN IN PLACE THROUGH THE MORNING HOURS WITH A GRADUAL DECREASE IN COVERAGE FROM WEST TO EAST. ISOLATED SEVERE WEATHER IS POSSIBLE DURING THIS TIMEFRAME. SURFACE WARM FRONT CURRENTLY ACROSS NORTHEAST TEXAS WILL WEAKEN WHILE LIFTING NORTHWARD TODAY...WITH THE SYNOPTIC WARM SECTOR ENVELOPING THE FORECAST AREA BY THIS EVENING. LOW CLOUDS WILL LIMIT WARMING HOWEVER HIGH TEMPERATURES NEARER NORMAL ARE EXPECTED. THE COLD FRONT CURRENTLY DROPPING THROUGH THE HIGH PLAINS AND A SHARPENING DRYLINE ACROSS WEST TEXAS WILL REMAIN THE PRIMARY BOUNDARIES TO FOCUS STORMS BY THIS EVENING. THESE BOUNDARIES ARE EXPECTED TO REMAIN WEST AND NORTH OF THE FORECAST AREA...HOWEVER ANY LONG TRACK STORMS MAY IMPACT AREAS NORTH OF INTERSTATE 44 THIS EVENING. THE LATEST DATA CONTINUES TO SUPPORT VOLATILE WEATHER POTENTIAL FOR MONDAY AND MONDAY NIGHT ACROSS THE AREA. THE LARGEST UNCERTAINTIES WILL LIKELY CONTINUE TO CIRCULATE AROUND THE IMPACT OF EARLY DAY CONVECTION AND LOW CLOUDINESS AND THE RESULTANT IMPACTS ON AVAILABLE INSTABILITY. WHILE A NOTICEABLE GRADIENT IN SURFACE BASED INSTABILITY IS POSSIBLE...THE DEGREE OF SYNOPTIC FORCING AND FAVORABLE SHEAR PROFILES MAY WELL OFFSET THIS IMPACT WITHIN ANY SUSTAINED STORM UPDRAFT. THIS YIELDS A SCENARIO OF SUSTAINABLE UPDRAFTS WITHIN STRONG DEEP LAYER SHEAR THAT IS FAVORABLY ORIENTATED TO SURFACE BOUNDARIES TO MAINTAIN A CELLULAR MODE. THE POTENTIAL WILL ALSO EXIST FOR STORMS TO INITIATE ALONG THE WESTERN EDGE OF THE LOW LEVEL JET AXIS...WHICH GIVEN THE LACK OF BACKING FLOW...WOULD PLACE THE ORIGINATION ZONE EAST OF THE DRYLINE. THE RESULTANT FORECAST IS SCATTERED SUPERCELLS DEVELOPING BY MID AFTERNOON...POSSIBLY FURTHER EAST THAN THE DRYLINE...AND PRODUCING SIGNIFICANT SEVERE WEATHER GIVEN THE WIND PROFILES WITHIN THE BASE OF THE UPPER TROUGH AXIS. ADDITIONAL SEVERE WEATHER WILL ACCOMPANY THE FAST MOVING COLD FRONT MONDAY NIGHT...AS A SQUALL LINE DEVELOPS ALONG THE FRONTAL BOUNDARY AND OVERTAKES ANY PRE-FRONTAL STORMS. A RESPONSE TO SEVERE WEATHER WATCHES AND WARNINGS SHOULD BE ANTICIPATED FOR MONDAY. A BRIEF PERIOD OF QUIET AND DRY WEATHER TUESDAY...WITH INCREASING STORM CHANCES WEDNESDAY AND ESPECIALLY THURSDAY. GIVEN THE PERSISTENT MODEL AGREEMENT ON THE NEXT SYSTEM...HAVE INCREASED PRECIP CHANCES INTO THE LIKELY CATEGORY FOR THURSDAY. FORECAST UNCERTAINTY INCREASES BY THE WEEKEND AS VARIOUS LONG RANGE MODEL OUTPUT BECOMES OUT OF PHASE. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 65 75 45 / 20 30 80 40 FSM 71 62 72 50 / 60 20 90 80 MLC 73 66 74 49 / 30 20 80 50 BVO 70 63 76 42 / 20 40 80 20 FYV 68 60 69 47 / 60 30 90 80 BYV 67 61 70 44 / 70 30 90 80 MKO 72 65 74 46 / 30 20 80 60 MIO 69 63 73 43 / 30 40 90 60 F10 73 65 74 46 / 30 20 80 50 HHW 74 66 73 58 / 50 20 80 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....07
Hazardous weather outlook, Mar 30, 5:15 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 515 AM CDT SUN MAR 30 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 515 AM CDT SUN MAR 30 2008 ...SEVERE STORMS POSSIBLE... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... REMAINS OF LLJ ASSOCIATED CONVECTION FROM THE OVERNIGHT HOURS WILL CONTINUE TO PROVIDE AN ISOLATED THREAT FOR HAIL PRODUCING STORMS THIS MORNING... PARTICULARLY IN SOUTHEASTERN OKLAHOMA AND WESTERN ARKANSAS. LATER TODAY... STRONG TO SEVERE STORMS MAINLY ASSOCIATED WITH THE DRYLINE TO OUR WEST AND THE WARM FRONT TO OUR NORTH MAY WANDER INTO OUR REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE GREATEST THREAT FOR SEVERE WEATHER IN EASTERN OKLAHOMA AND WESTERN ARKANSAS WILL BE MONDAY AFTERNOON AND EVENING. MUCH WILL DEPEND UPON THE LIMITING EFFECTS OF ANY CLOUD COVER AND NON-SEVERE CONVECTION EARLIER IN THE DAY. HOWEVER... A WARM... MOIST... AND UNSTABLE ENVIRONMENT WILL BE IN PLACE ACROSS THE REGION AS AN UPPER TROUGH TRAVERSES THE PLAINS. UPPER LEVEL WINDS WILL PROVIDE GOOD DYNAMICS FOR PRE-FRONTAL SUPERCELLS EARLY IN THE EVENT. IN ADDITION... A FAST MOVING COLD FRONT WILL BE THE FOCUS FOR LINEAR TYPE CONVECTION AS IT SURGES THROUGH THE AREA MONDAY EVENING INTO TUESDAY MORNING. AFTER A BRIEF PERIOD OF TRANQUIL WEATHER... ANOTHER UPPER SYSTEM WILL PRODUCE A GOOD CHANCE FOR THUNDERSTORMS ACROSS THE REGION WEDNESDAY AND PARTICULARLY THURSDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD PREPARE FOR THE LIKELIHOOD OF DAMAGING SEVERE STORMS MONDAY... AND CONTINUE TO MONITOR THE LATEST FORECASTS AND INFORMATION CONCERNING THIS POTENTIALLY DANGEROUS WEATHER EVENT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 30, 1:38 AM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
138 AM CDT SUN MAR 30 2008
OKZ076-300700-
LE FLORE OK-
138 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 138 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LE
FLORE COUNTY...MOVING NORTHEAST AT 35 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3481 9445 3454 9446 3453 9455 3468 9467
TIME...MOT...LOC 0638Z 237DEG 31KT 3465 9451Special weather statement, Mar 30, 1:45 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
145 AM CDT SUN MAR 30 2008
ARZ002-300730-
CARROLL AR-
145 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
CARROLL
AT 145 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF METALTON...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OAK GROVE...PLEASANT
RIDGE...DENVER...BERRYVILLE...GREEN FOREST...METALTON...CONNOR...
CABANAL...RULE...COIN...URBANETTE AND GRANDVIEW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3649 9330 3637 9327 3634 9329 3616 9356
3620 9361 3626 9361 3630 9366 3631 9376
3650 9364 3650 9331
TIME...MOT...LOC 0645Z 221DEG 35KT 3625 9364Special weather statement, Mar 30, 2:30 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CDT SUN MAR 30 2008
ARZ011-020-300800-
FRANKLIN AR-MADISON AR-
230 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN MADISON
AT 230 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
REDDING...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PARADISE...TAFT...RED STAR...
WEATHERS...MOUNTAIN TOP...BARNES...TURNERS BEND...CASS...REDDING...
SAINT PAUL...PETTIGREW...DUTTON AND BOSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3600 9345 3595 9345 3588 9350 3577 9350
3575 9353 3576 9366 3562 9368 3557 9380
3573 9391
TIME...MOT...LOC 0730Z 242DEG 31KT 3570 9376Special weather statement, Mar 30, 3:35 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT SUN MAR 30 2008
ARZ001-OKZ063-300915-
BENTON AR-DELAWARE OK-
335 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
EASTERN DELAWARE
AT 335 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHWEST OF CHEROKEE CITY...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MILLER...
SULPHUR SPRINGS...MAYSVILLE...GRAVETTE...CHEROKEE CITY...DECATUR...
HIWASSE AND BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3640 9424 3622 9459 3637 9474 3649 9453
3649 9405
TIME...MOT...LOC 0835Z 232DEG 36KT 3631 9456Special weather statement, Mar 30, 4:50 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT SUN MAR 30 2008
OKZ076-301030-
LE FLORE OK-
450 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 450 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
WEST OF OCTAVIA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR AND
MUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3455 9494 3464 9493 3487 9443 3452 9446
3451 9492
TIME...MOT...LOC 0950Z 245DEG 34KT 3457 9483Special weather statement, Mar 30, 5:36 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 AM CDT SUN MAR 30 2008
ARZ019-020-301115-
CRAWFORD AR-FRANKLIN AR-
536 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 536 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF DYER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL...PARADISE...
TAFT...OZARK...MULBERRY...CECIL...TONEY...LONELM...CRAVENS...
WATALULA...JETHRO...MOUNTAIN TOP...BARNES...REDDING...ALMA AND DYER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3574 9369 3549 9371 3540 9407 3544 9407
3545 9413 3543 9415 3539 9413 3539 9420
3550 9423
TIME...MOT...LOC 1036Z 249DEG 32KT 3547 9415The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 12:42 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 48 min |
| Mar 30, 1:06 AM CDT | Special Weather Statement | TSA | Crawford | 24 min |
| Mar 30, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 46 min |
| Mar 30, 1:45 AM CDT | Special Weather Statement | TSA | Carroll | 45 min |
| Mar 30, 2:30 AM CDT | Special Weather Statement | TSA | Madison | 30 min |
| Mar 30, 3:35 AM CDT | Special Weather Statement | TSA | Benton | 40 min |
| Mar 30, 5:36 AM CDT | Special Weather Statement | TSA | Franklin | 39 min |
| Mar 30, 7:17 AM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
| Mar 30, 9:21 AM CDT | Flash Flood Warning | TSA | Sebastian | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.